# SDR 97ZZZX3730

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N900JB
- Make and model: Amd FALCON50MYST
- Aircraft serial: 59
- Engine: Garrtt TFE7313
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Splined Adapter
- Part number: 30728692
- Condition: Stripped
- Location: Start/Generator
- Component: Bendix, 8060300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ATTEMPTING TO START NR 2 ENGINE, STARTER SPUN, BUT ENGINE DID NOT ROTATE.  FOUND THE SPLINED ADAPTER STRIPPED INSIDE OF GEARBOX.  REPLACED SPLINE ADAPTER.
